|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sashini Seeni
I have a yeast infection, and already went to the pharmacy to refer about my issue. Last night, I inserted the tablet inside my vagina as per instructed by the pharmacy. Today, there are white chalky residue came out (which I think its the tablet)from my vagina. is it normal? is this something to be expected upon using cltrimazole tablet?
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
It is normal for users to experience a discharge or chalky white residue from the vagina with the use of clotrimazole pessary. Hence, you are advised to wear pantyliner to avoid it staining your underwear.
You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.